First off, I know how hard it is to start on these meds, but they do help I think. I'm also a nurse so I've seen every aspect of the medications.
like others said, most side effects last roughly 1 month or less while your body adjusts to the meds. If they persist, the drug might not be right for you. Paxil, in my case, made me feel TERRIBLE but I could use Zoloft and I felt much better-- they are similar in chemical patterns but different with side effects.
Things you may have at first:
Dizziness, flu-like symptoms, difficult swallowing, extreme tiredness, hunger changes and libido changes. Most common problems tend to be sleep and libido related. Don't feel ashamed to tell her you're having side effects with those meds-- them disrupting your sex life (even personal sex life) are signs that your body is not tolerating the med well. Not all meds will give you the same effects-- it is really individual and unique.
Good on you for getting treatment though. Best of luck to you!
If you or anyone else has any questions, please ask.